# SDR UPS96221144

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BS 1070 STR 6R STRINGER TO FRAME CLIP CRACKED.  REMOVED, FABRICATED AND INSTALLED NEW CLIP IAW DWG 65-45313 AND SRM 51-30-2.
